# SDR F3LA200800122

- Difficulty date: February 28, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N913FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Part number: MRR171700LH
- Condition: Binding
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C CHECK, INSPECTION REPORTED THE LEFT, OVERWING EMERGENCY EXIT SLIDE CABLE FAILED ITS OPERATIONAL TEST.  MAINTENANCE APPLIED LUBRICATING COMPOUND 05-027 TO THE CABLE IN ACCORDANCE WITH THE REQUIREMENTS OF EA A0-52T-30102.  FOLLOWING THIS MAINTENANCE ACTION, THE CABLE WAS TESTED, INSPECTED AND FOUND ACCEPTABLE.
